# SDR AALA20001715

- Difficulty date: October 16, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, LEFT EMERGENCY EXIT LIGHT AT MID GALLEY INOPERATIVE.  REPLACED LEFT EMERGENCY EXIT LIGHT ASSEMBLY AT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
